# SDR UALA2012122107348

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 42,395 hours, 17,186 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOR RIGHT WING FUEL TANK ACCESS CUTOUT 640NB MIS-DRILLED HOLE (SEQ#3952253) REQUIRES RE-INSPECT PER SRI 57-21-11 TBL 203 AT PTC OF 43,600, PTT 76,500 WITH SUBSEQ INSP AT 3,600 FC - 4,500 FH.  ACCOMPLISH GVI ON REPAIR FOR RT WING FUEL TANK ACCESS CUTOUT 640NB MIS-DRILLED HOLE (REF SEQ#3952253) AT PTC 43,600 - PTT 76,500 AND SUBSEQ INSP AT 3,600 FC - 4,500FH.
